# SDR VNAA202504130005

- Difficulty date: February 17, 2025
- Submitted: April 13, 2025
- Operation: Air carrier
- Aircraft: N597NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15412
- Aircraft time: 19,610 hours, 17,533 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: CC670319813
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HINGE AT ACCESS PANEL 832ET.   DUE TO EXCESSIVE DAMAGE ON HINGE AT ACCESS PANEL 832ET WAS EVALUATED PER CRJ-900 SRM 52-11-04-101-001-A01 AND REPLACE PER CRJ-900 SRM 51-41-02-001-001-A01
